A Necessary and Sufficient Condition for Dual Weyl-Heisenberg Frames to be Comactly Supported.
The journal of Fourier analysis and applications, Tome 5 (1999) no. 4, pp. 409-420
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
Wexler-Raz dual, Weyl-Heisenberg frame, minimal dual, oversampling, sampling, Zak transform, polynomial matrices
@article{JFAA_1999__5_4_59615,
author = {Helmut B\"olcskei},
title = {A {Necessary} and {Sufficient} {Condition} for {Dual} {Weyl-Heisenberg} {Frames} to be {Comactly} {Supported.}},
journal = {The journal of Fourier analysis and applications},
pages = {409--420},
year = {1999},
volume = {5},
number = {4},
zbl = {0933.42029},
url = {http://geodesic.mathdoc.fr/item/JFAA_1999__5_4_59615/}
}
TY - JOUR AU - Helmut Bölcskei TI - A Necessary and Sufficient Condition for Dual Weyl-Heisenberg Frames to be Comactly Supported. JO - The journal of Fourier analysis and applications PY - 1999 SP - 409 EP - 420 VL - 5 IS - 4 UR - http://geodesic.mathdoc.fr/item/JFAA_1999__5_4_59615/ ID - JFAA_1999__5_4_59615 ER -
Helmut Bölcskei. A Necessary and Sufficient Condition for Dual Weyl-Heisenberg Frames to be Comactly Supported.. The journal of Fourier analysis and applications, Tome 5 (1999) no. 4, pp. 409-420. http://geodesic.mathdoc.fr/item/JFAA_1999__5_4_59615/